# SDR SWAA2021092017908

- Difficulty date: September 15, 2021
- Submitted: September 20, 2021
- Operation: Air carrier
- Aircraft: N201LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29854
- Aircraft time: 56,542 hours, 33,427 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Delaminated
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 SLAT UPPER TRAILING EDGE WEDGE DELAMINATED/SEPARATED AT OUTBOARD EDGE. APPOX 3 INCHES. ; / [01] SEE EA 21-157-02700; [02] COMPLIED WITH 21-157-02700; [03] E/A C/W
